RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 3, Pages 322–330 (Mi tmf3824)  

Operator realization of generalized Pauli-Villars regularization

D. A. Slavnov


Abstract: Vector space of “quasistates” is constructed, in which the notion of “field operator at fixed point” can be determined. The usual and chronological products of “fields at fixed point” are defined as operators in this space. In the space of quasistates there is a subspace of “regular quasistates”, which can be provided with a norm and scalar product. When the factorisation over this norm is performed, the space of regular quasistates acquires the structure of the usual Fock space of states. Reduction of operators corresponding to the usual and chronological products of the fields, from the space of quasistates to the subspace of regular quasistates generates operator-valued distributions in the Fock space. Thus the regularisation procedure turns out to be incorporated intrinsically in the construction of the vector space.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:3, 542–547

Received: 30.07.1974

Citation: D. A. Slavnov, “Operator realization of generalized Pauli-Villars regularization”, TMF, 23:3 (1975), 322–330; Theoret. and Math. Phys., 23:3 (1975), 542–547

Citation in format AMSBIB
\Bibitem{Sla75}
\by D.~A.~Slavnov
\paper Operator realization of generalized Pauli-Villars regularization
\jour TMF
\yr 1975
\vol 23
\issue 3
\pages 322--330
\mathnet{http://mi.mathnet.ru/tmf3824}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 3
\pages 542--547
\crossref{https://doi.org/10.1007/BF01041672}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3824
  • http://mi.mathnet.ru/eng/tmf/v23/i3/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:200
    Full text:79
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020